Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief Perspective: front
Hover to Zoom
Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief Perspective: back
Hover to Zoom
Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief Perspective: left
Hover to Zoom
Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief Perspective: right
Hover to Zoom
Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief Perspective: top
Hover to Zoom
Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief Perspective: bottom
Hover to Zoom

Advil PM Pain Reliever and Nighttime Sleep Aid with Ibuprofen Pain Relief

4.65(4086)View All Reviews
20 ctUPC: 0030573016420
Low Stock
Purchase Options
Located in AISLE 12
$6.99

Product Details

Advil PM Pain Reliever and Nighttime Sleep Aid combines the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep.* Whether you have occasional muscle aches, a backache, a toothache or minor arthritis pain, these non-habit forming Advil caplets help relieve occasional sleeplessness associated with minor aches and pains. Each caplet contains ibuprofen 200mg, a minor arthritis relief, headache relief and joint pain relief medication that relieves pain at the site of inflammation. This pain PM medicine also contains diphenhydramine citrate 38mg, a nighttime sleep aid that helps you fall asleep and stay asleep. Advil PM pain relievers come in a convenient caplet form that is easily portable, so you can get a good night's sleep whether you're at home or away.

  • One bottle of 20 coated caplets of Advil PM Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid
  • Ibuprofen PM headache medicine and minor arthritis pain reliever helps relieve occasional sleeplessness related to minor aches and pains
  • Nighttime sleep aid and headache, joint pain and back pain medication that helps you fall asleep and stay asleep
  • Ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away
  • Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older
  • Take two caplets at bedtime for occasional sleeplessness related to minor aches and pains
  • Flexible Spending Account / Health Savings Account Eligible

Ratings and Reviews

Pay Less Super Markets is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.65(4086)
    5
    (2993)
    4
    (827)
    3
    (210)
    2
    (32)
    1
    (24)